# SDR AALA202001319022

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 25,695 hours, 10,519 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Open
- Location: Manual Extention
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED, FLIGHT RETURNED TO DEPARTURE DUE TO THE GEAR UNABLE TO RETRACT.  EMERGENCY DECLARED.   LANDED WITHOUT INCIDENT.  AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND MANUAL EXTENSION DOOR OPEN.  PREFORMED INSPECTION OF DOOR SWITCH IAW AMM 32-34-00-820-802. PERFORMED AN ALTERNATE LANDING GEAR TEST IAW AMM 32-31-51-400-801 AND PREFORMED PSEU BITE TEST IAW AMM 32-09-00-810-801. ALL TESTS CHECKED GOOD.
